Hail, Wabash
- When
- June 2, 7:10 PM EST to 7:11 PM EST
- Where
- Wabash County, 7 mi SE of Wabash
- Measured
- 0.75 in hail
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 40.733, -85.717
2 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Jun 2, 6:40 PM EST, 30 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 740 PM EDT FRI JUN 2 2006 .AVIATION... BRIEF TSRA AT KFWA FOR FIRST HOUR OF TAF AS CONVECTION MAINTAINS IN ZONE OF WEAK SFC-950MB LAKE SHADOW CONVERGENCE/WEAK INSTABILITY AXIS OF AROUND 500 J/KG MUCAPE. ADDITIONAL UPSTREAM ELONGATED SHORTWAVE GENERATING TSRA ALONG LAKE CONVERGENCE ZONE ACROSS SOUTHEAST WISCONSIN/NORTHEAST ILLINOIS BUT DIURNAL DOWNSWING SOON UNDERWAY AND DONT ANTICIPATE ANY REGENERATION AS THIS FEATURE MOVES INTO TERMINAL SITES OVERNIGHT. WITH RELATIVELY HIGH XOVER TEMP/STRONG SFC BASED INVERSION TO DEVELOP/ADDITIONAL LOW LEVEL MOISTURE ADDITION WITH CURRENT TSRA HAVE ADDED TEMPO MVFR BR TO KFWA AROUND DAYBREAK. SURFACE HEATING ON SATURDAY COINCIDENT WITH COLD CORE/M18-19C 5H TEMPS OVER KFWA WILL LEAD TO STEEP LOW/MID LEVEL LAPSE RATES AND INCREASED CONVECTIVE POTENTIAL BY AFTERNOON. WILL COVER WITH VCSH AND CB MENTION WITH UNCERTAINTY OF SPECIFIC FOCUS MECHANISM/SHORTWAVE TIMING. && .SHORT TERM... THE FRONT FROM THE PAST FEW DAYS HAS FINALLY MOVED ON AND IS TO OUR SOUTHEAST NOW. RAIN SHOWERS WERE MOVING THROUGH THE CWA THIS MORNING AND THERE HAS JUST BEEN MID TO HIGH LEVEL CLOUDS OVER THE CWA THIS AFTERNOON. THE NORTHWESTERN PART OF THE CWA IS JUST BEGINNING TO BECOME PARTLY CLOUDY. SOME CLOUDS HAVE POPPED UP OVER ILLINOIS AND SOUTHERN LAKE MICHIGAN. THERE ARE SOME ECHOES ON THE RADAR JUST TO OUR NORTH THAT ARE MOVING SOUTHEASTWARD. WITH THOSE CLOUDS/STORMS BEING LARGELY DIURNAL...NOT EXPECTING THEM TO LAST VERY LONG. SO HAVE ADDED IN SMALL CHANCES FOR SHOWERS/THUNDERSTORMS FOR THE FIRST PART OF THIS EVENING. THEN DRY UNTIL ANOTHER SHOT FOR SHOWERS/THUNDERSTORMS TOMORROW AFTERNOON WHEN AN UPPER LEVEL SHORTWAVE MOVES IN. TONIGHTS LOWS WILL DROP INTO THE UPPER 50S AND WITH 850MB TEMPS TOMORROW AFTERNOON AROUND 10 DEGREES CELSIUS...HIGHS WILL REACH INTO THE MIDDLE 70S. HUMIDITY TIME HEIGHTS AND SOUNDINGS ARE SHOWING SKIES TO BE PARTLY CLOUDY TONIGHT AND TOMORROW. THE WIND WILL BE MAINLY OUT OF THE NORTH AND LIGHT FOR TONIGHT AND TOMORROW WITH THE SURFACE TROUGH TO THE EAST AND HIGH PRESSURE RIDGE TO THE WEST. && .LONG TERM... SATURDAY NIGHT THROUGH FRIDAY... FEW CHANGES NEEDED TO LONG TERM GRIDS. EXPECT ANOTHER SHORT WAVE TO DIVE SOUTH ON BACK SIDE OF CLOSED LOW AND AFFECT MAINLY EASTERN AREAS ON SUNDAY. TIMING OF THIS FEATURE CONTINUES TO DEVIATE AMONG INDIVIDUAL MODELS AND FROM RUN TO RUN. HAVE INCREASED POPS FOR ENTIRE DAY ON SUNDAY GIVEN LATEST GFS AND NAM TIMING. HIGH PRESSURE LOOKS TO SETTLE IN EARLY NEXT WEEK WITH SEASONABLE WEATHER AS CLOSED LOW DRIFTS EAST. ANOTHER SHORT WAVE APPROACHES IN NORTHWEST FLOW LATE TUESDAY NIGHT INTO WEDNESDAY. TIMING HAS CONTINUED TO SLOW WITH THIS FEATURE AND CURRENT WED AND WED NIGHT CHANCES LOOK GOOD. COOLER NORTHERLY FLOW BEHIND THIS FRONT WITH CONTINUED SEASONABLE OR SLIGHTLY BELOW NORMAL TEMPERATURES FOR END OF THE WEEK. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...98 LONG TERM....14 AVIATION...MURPHY
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 538 AM EDT FRI JUN 2 2006 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-030945- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 438 AM CDT FRI JUN 2 2006 /538 AM EDT FRI JUN 2 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. SEVERE WEATHER IS NOT EXPECTED...HOWEVER IF THUNDERSTORMS DO DEVELOP THEY MAY CONTAIN SMALL HAIL AND GUSTY WINDS... MAINLY ACROSS NORTHWESTERN PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS OVER EASTERN PORTIONS OF THE AREA SATURDAY AFTERNOON AND EVENING. SEVERE WEATHER IS NOT EXPECTED... HOWEVER ONCE AGAIN IF THUNDERSTORMS DO DEVELOP THEY MAY CONTAIN SMALL HAIL AND GUSTY WINDS. THERE IS A CHANCE OF THUNDERSTORMS AGAIN WEDNESDAY AND WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX LMZ043-046-061-030945- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 538 AM EDT FRI JUN 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS THIS AFTERNOON. SEVERE WEATHER IS NOT EXPECTED...HOWEVER IF THUNDERSTORMS DO DEVELOP THEY MAY CONTAIN SMALL HAIL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS AGAIN WEDNESDAY AND WEDNESDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
The Northern Indiana radar (KIWX), 70 km away, was scanning. The volume nearest the first event began at 00:09 UTC.
2 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Indiana in 2006Every state in 2006This day in weather historyWarnings in Indiana, June 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5515913, 5515914.